# SDR SWAA2024112150857

- Difficulty date: October 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FRONT SPAR - PITTING CORROSION ON UPPER ROLLER SURFACE AT INB MAIN SLAT TRACK #3 SLAT (MARKED)<[01] FAULT WILL BE RESOLVED ON CUSTOMER CARD:TTG8Q00WJA0T;[02] DISREGARD CORRECTIVE ACTION BLOCK 1;[03] REMOVED AND REPLACED DAMAGED I/B MAIN SLAT TRACK ON #3 SLAT IAW AMM 27-81-21-400-802 5. G. (1-5) (6-8)  CAL TOOL ID: PER2077 CAL TOOL DUE: 01/2025  CAL TOOL ID: PER2108 CAL TOOL DUE: 03/2025;[04] VERIFIED ACTION ITEM 3 AND TASK CARD COMPLETED.;[05] VERIFIED ACTION ITEM 3 AND TASK CARD COMPLETED.
